Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing the multiplicity structure of an isolated singular solution: Case of breadth one
Author(s) Oliver Wienand, Lihong Zhi
TypeArticle in Journal
AbstractWe present an explicit algorithm to compute a closed basis of the local dual space of I = ( f 1 , , f t ) at a given isolated singular solution x = ( x 1 , , x s ) when the Jacobian matrix J ( x ) has corank one. The algorithm is efficient both in time and memory use. Moreover, it can be modified to compute an approximate basis if the coefficients of f_1 , , f_t and x are only known with limited accuracy.
KeywordsPolynomial system, Isolated singular solution, Multiplicity structure, Local dual space, Corank one
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111002203
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number6
Pages700 - 710
Year2012
NoteAdvances in Mathematics Mechanization Mathematics Mechanization
Edition0
Translation No
Refereed No
Webmaster